# SDR PLGA970424A

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 6120 · Propeller Controlling System
- Part: Fail Light
- Condition: Illuminated
- Location: Autocoarsen
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4765 - DURING TAKEOFF, THE AUTOCOARSEN FAIL LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED GROUND RUNS WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
